MathSciNet Relay Station
MathSciNet bibliographic data
MR2585519 (2011a:34117) 34D06 (37N35 92B20 93D10)
Liu, Xian; Wang, Jinzhi; Huang, Lin Global synchronization for a class of dynamical complex networks. Phys. A. 386 (2007), no. 1, 543–556.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement